MathSciNet Relay Station
MathSciNet bibliographic data
MR2961614 11S80 (11B68)
Kim, T.; Choi, J. A note on the product of Frobenius-Euler polynomials arising from the $p$-adic integral on $\Bbb Z_p$. Adv. Stud. Contemp. Math. (Kyungshang) 22 (2012), no. 2, 215–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement